# SDR JIKA2017062201

- Difficulty date: June 22, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N709TR
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 34,649 hours, 29,297 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Limiter
- Part number: 9495961
- Part serial: 29263
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE RT ENGINE BEGAN TO LOSE POWER.  THE RT ENGINE STARTED TO BYPASS FUEL LOWER THAN NORMAL EGT TEMPERATURE. REDUCED POWER AND THE AFFECTED ENGINE QUIT BYPASSING. APPLIED POWER, & RT ENGINE EGT INCREASED AND THE ENGINE BYPASSED AGAIN.  FOLLOWED QRH AND WAS UNABLE TO RESOLVE THE ISSUE.  DECLARED AN EMERGENCY, PERFORMED A PRECAUTIONARY IN FLIGHT RT ENG SHUTDOWN, DIVERTED, AND LANDED WITHOUT INCIDENT.  INSPECTED THE RT ENGINE & PERFORMED GROUND RUNS. THE FUEL BYPASS DISCREPANCY COULD NOT BE DUPLICATED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TEMP LIMITER. PERFORMED RT ENGINE GROUND RUNS,  OPS OF THE RIGHT ENGINE BY-PASS CIRCUIT WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
